# SDR UPS00832075

- Difficulty date: March 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 64,540 hours, 24,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUSELAGE SKIN IS CRACKED AT STA. 200 STR. 21 RT.     REPAIRED AREA I.A.W. SRM 53-2-0 FIG.14.
